# SDR 2003FA0000944

- Difficulty date: June 27, 2003
- Submitted: September 19, 2003
- Operation: General aviation
- Propeller: Hartzl HCB5MP3
- System (JASC): 6122 · Propeller Governor
- Part: Spring
- Part number: A3496
- Condition: Broken
- Location: Feathering
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FEATHERING SPRING FOUND BROKEN INSIDE DURING DISASSEMBLY FOR OVERHAUL.
